MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; GLOVE,SURG,SENSICARE PI,LF,PF,6.0

Medline Industries, LP MEDLINE; GLOVE,SURG,SENSICARE PI,LF,PF,6.0
Catalog Number MSG9060
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that sterile gloves are tearing when being put on.
 
Additional Manufacturer Narrative
Medline received a complaint regarding glove, surg, sensicare pi, lf, pf, 6.0; the reported concern was tearing when donning, and there were no reports of death or serious injury associated with this event.The investigation included a review of the reported issue along with the samples provided by the account; the photo depicted one glove torn from cuff to palm, with a significant portion of the glove missing, and the sample included one used glove wallet, with both gloves torn from cuff to wrist.With the provided photo and sample, medline was able to confirm the reported issue; inspection records for the reported product lot were reviewed and the lot passed with no abnormalities noted.Further investigation reveals that the root cause is attributed to a vendor product issue related to the component manufacturing process as the tearing is associated to the failure of the poor bead formation.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
GLOVE,SURG,SENSICARE PI,LF,PF,6.0
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
ankitha komirishetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50899781
Report Number1417592-2026-51193
Device Sequence Number20290908
Product Code KGO
UDI-Device Identifier10888277347878
UDI-Public10888277347878
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K193217
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMSG9060
Device Lot Number5042161760
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/10/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown